# SDR USAA020150

- Difficulty date: April 10, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N527AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23862
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Rudder
- Part time: 44,868 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND LEADING EDGE RUDDER WORN, 1 INCH BY .25 INCH, 3 LAYERS DEEP, LE L00 SIDE, 95 INCHES FROM TOP RUDDER AND 29 INCHES FROM TRAILING EDGE.  REPAIR PER EA 73763.  (M)
